# SDR 2003UALA00504

- Difficulty date: June 16, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 41,162 hours, 24,142 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL AT EXT POWER DOOR LOWER LATCH STOP CRACKED BETWEEN RIVET HOLES.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED INTERNAL DOUBLER.
